# SDR HALA2020103000100

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK BETWEEN FRAME 59 - 62, Y1959, ITEM 40, FOUND EXFOLIATED.   CORRECTIVE ACTION: SEAT TRACK BETWEEN FR 59 - FR 62 Y1959 REPLACED, AS PER SRM.
